Orlicz mixed quermassintegrals

Xiong Ge Tongji University Zou Du Wuhan University of Science and Technology

Convex and Discrete Geometry mathscidoc:1702.40008

SCIENCE CHINA MATHEMATICS, 57, (12), 2549–2562, 2014.12
The notion of mixed quermassintegrals in the classical Brunn-Minkowski theory is extended to that of Orlicz mixed quermassintegrals in the Orlicz Brunn-Minkowski theory. The analogs of the classical Cauchy- Kubota formula, the Minkowski isoperimetric inequality and the Brunn-Minkowski inequality are established for this new Orlicz mixed quermassintegrals.
Orlicz Brunn-Minkowski theory, quermassintegral, Minkowski’s isoperimetric inequality
[ Download ] [ 2017-02-28 13:05:26 uploaded by xiongge ] [ 737 downloads ] [ 0 comments ]
@inproceedings{xiong2014orlicz,
  title={Orlicz mixed quermassintegrals},
  author={Xiong Ge, and Zou Du},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170228130526122873566},
  booktitle={SCIENCE CHINA MATHEMATICS},
  volume={57},
  number={12},
  pages={2549–2562},
  year={2014},
}
Xiong Ge, and Zou Du. Orlicz mixed quermassintegrals. 2014. Vol. 57. In SCIENCE CHINA MATHEMATICS. pp.2549–2562. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170228130526122873566.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved